# SDR RAIA00603042

- Difficulty date: March 6, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 17,931 hours, 16,615 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 240
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT NR 5502 - STL - AT 360FL, CABIN ALTITUDE STARTED RISING.  REACHED 134FL AFTER STARTED DESCENT.  AT 100FL WE LEVELED OFF AND PRESSURIZATION CAME BACK TO NORMAL.  MAINTENANCE REMOVED AND REPLACE THE DIGITAL CONTROLLER.
